Share:


A quasistatic unilateral contact problem with friction for nonlinear elastic materials

    Arezki Touzaline Affiliation
    ; Djamel Eddine Teniou Affiliation

Abstract

The aim of this paper is to prove the existence of a solution to the quasistatic unilateral contact problem with a modified version of Coulomb's law of dry friction for nonlinear elastic materials. We derive a variational incremental problem which admits a solution if the friction coefficient is sufficiently small and then by passing to the limit with respect to time we obtain the existence of a solution.


First Published Online: 14 Oct 2010

Keyword : nonlinear elasticity, quasistatic frictional process, incremental problems, variational inequality

How to Cite
Touzaline, A., & Teniou, D. (2007). A quasistatic unilateral contact problem with friction for nonlinear elastic materials. Mathematical Modelling and Analysis, 12(4), 497-514. https://doi.org/10.3846/1392-6292.2007.12.497-514
Published in Issue
Dec 31, 2007
Abstract Views
26
PDF Downloads
18